# SDR DALA2019090905207

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 31,853 hours, 16,930 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3162 - DIV - TO MIA DUE TO TCAS FAULT AT CRUISE. ECAM WARNING: NAV TCAS FAULT / CREW DECISION TO DIVERT. CORRECTIVE ACTION: REPLACED TCAS COMPUTER.
